# SDR NWAA074066307

- Difficulty date: November 23, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 76,610 hours, 9,342 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK WHILE ACCOMPLISHING BS 747-53A2484, FOUND CRACK IN STRINGER 10L AT BS 500.  REPAIRED PER EA 63-211355.
